# SDR UHLA2011082900279

- Difficulty date: August 29, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 5,680 hours, 4,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 007018
- Condition: Inoperative
- Location: Cabin
- Part time: 5,680 hours, 4,549 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CEILING PANEL WITH EMERGENCY LIGHT INSTALLED IS INOP.  REMOVED AND REPLACED NR 2 EMERGENCY LIGHT POWER UNIT IAW EMB 175 MM 33-50-01.  ALSO REMOVED AND REPLACED L1 DOOR EXIT MARKER SIGN IAW EMB 175 MM 33-50-17 AS WELL AS L1 DOOR PASSENGER ENTRANCE COURTESY LIGHT IAW EMB 175 MM 33-26-01.  OPS CHECK GOOD.
